# SDR UPS98225577

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACKED CLEAT BS 1010, STRINGER 3L.  REPLACED STRINEGR CLIP IAW SRM 51-30-2.
